UNIGE document Scientific Article
previous document  unige:12108  next document
add to browser collection
Title

A volume form on the SU(2)-representation space of knot groups

Author
Published in Algebraic & Geometric Topology. 2006, vol. 6, p. 373-404
Abstract For a knot K in S^3 we construct according to Casson--or more precisely taking into account Lin and Heusener's further works--a volume form on the SU(2)-representation space of the group of K. We prove that this volume form is a topological knot invariant and explore some of its properties.
Stable URL http://archive-ouverte.unige.ch/unige:12108
Full text
Article (Author postprint) (409 Kb) - public document Free access
Identifiers
Structures

174 hits

56 downloads

Update

Deposited on : 2010-10-15

Export document
Format :
Citation style :